# SDR DLL13952520

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N784DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1038
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Angle
- Condition: Worn
- Location: Rt Mlg Trunnion
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND VERTICAL ANGLE WORN DOWN, AFT OF RM6 TRUNNION OUT BD EDGE OF TRIANGULAR PANEL.  CUT OUT, DRILLED UP AND PAINTED NEW ANGLE, INSTALLED PER SRM 57-22-00.
